MathSciNet Relay Station
MathSciNet bibliographic data
MR239762 (39 #1119) 65.61
Ehle, Byron L. High order $A$-stable methods for the numerical solution of systems of D.E.'s. Nordisk Tidskr. Informationsbehandling (BIT) 8 1968 276–278.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement